EMA Looks into New Safety Reports Associated with Pfizer’s Comirnaty

EMA Looks into New Safety Reports Associated with Pfizer’s Comirnaty

This week, the European Medicines Agency (EMA) initiated an investigation into the potential association between mRNA vaccines such as the Pfizer-BioNTech Comirnaty and new adverse events reported on the continent by at least a handful of vaccine recipients. Do these jabs pose any threats? For example, do the shots lead to kidney issues or dermatological issues such as a skin reaction? In the meantime, Ukrainian authorities want to know if a man’s death after a jab was associated with the vaccine. The reality: some people will die from these vaccines, and that was all but directly acknowledged by the Australian drug authority.

First to Australia—recently their drug regulator, the Therapeutic Goods Administration (TGA), infused a fresh, honest reality, unlike any other regulatory body we have observed. The TGA declared in a recent weekly safety report that “Large scale vaccination means that coincidentally some people will experience a new illness or die shortly after vaccination.” We ask, why only coincidentally?

Reuters reported that in Ukraine, a man received the Pfizer-BioNTech vaccine and died just hours after the jab. Apparently, the authorities were quic...

Note:  If you need assistance with your subscription or would like to discuss a corporate subscription for more than 10 employees please contact us or use the chat (bottom right).

Personal
$5 / Month
Individuals at home that are reading our content for personal health care or other non-professional reasons.
Like a Starbucks a month
Personal - Single Payment
$50 for 1 Year
Individuals - reading for personal reasons who prefer to pay for one year in advance with no recurring billing.
18% discount to monthly
Professional
$12 / Month
Professionals from the healthcare industry who are subscribing on behalf of their company for work reasons.
Way better than coffee